Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Goodman's conjecture and the coefficients of univalent functions

Authors: Abdallah Lyzzaik and David Styer
Journal: Proc. Amer. Math. Soc. 69 (1978), 111-114
MSC: Primary 30A34
MathSciNet review: 0460619
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Goodman's conjecture (for a bound on the modulus of the nth coefficient of a p-valent function as a linear combination of the moduli of the first p coefficients) is considered in the special case of functions which are polynomials of univalent functions. For such functions, it is shown that Goodman's conjecture is equivalent to a set of coefficient conjectures for normalized univalent functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A34

Retrieve articles in all journals with MSC: 30A34

Additional Information

Keywords: Univalent function, multivalent function, determinant
Article copyright: © Copyright 1978 American Mathematical Society